# SDR FDEA200901150206

- Difficulty date: January 15, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310-203
- Aircraft serial: 248
- Aircraft time: 38,333 hours, 25,791 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Shim
- Part number: EA63435123700
- Condition: Misaligned
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MARKER ANTENNA REQUIRES A SHIM BETWEEN THE FWD END OF THE ANTENNA AND FUSELAGE DUE TO A REPAIR DOUBLER INSTALLED AT THE AFT SECTION.  FABRICATED AND INSTALLED SHIM IAW FEDEX EA 6-3435-123700 "NAVIGATION MARKER ANTENNA INSTALLATION BETWEEN FRAME 37 AND FRAME 38".
